# SDR 2015FA0000293

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: General aviation
- Aircraft: N800TR
- Make and model: Amtr LANCAIRES
- Aircraft serial: ES085
- Aircraft time: 1,057 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: 1019J
- Part serial: UNK
- Condition: Leaking
- Location: Brake System
- Part time: 1,057 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS DAMAGED WHILE ATTEMPTING TO LAND.   INITIAL TESTING OF THE BRAKES; FOUND THAT THE RIGHT HAND MASTER CYLINDER, LEAKED DOWN DURING APPLICATION. ONLY THE LEFT BRAKE CALIPER WOULD ACTUATE AND APPLY THE BRAKE FROM THE PILOT’S POSITION. THIS CONFIRMED THE PILOT’S STATEMENT, WHO INDICATED THAT THE AIRCRAFT VEERED TO THE LEFT WHEN THE BRAKES WERE APPLIED.   AIRCRAFT RECORDS WERE REVIEWED AND FOUND THAT O-RINGS WERE REPLACED IN THE RIGHT HAND MASTER CYLINDER, APPROXIMATELY ONE HOUR OF FLIGHT TIME PRIOR TO THE ACCIDENT.  A DISCUSSION WITH THE PILOT ESTABLISHED THAT HE REPLACED THE O-RINGS AROUND THE GLAND NUT OF THE CYLINDER, BUT DID NOT USE THE MS O-RINGS IDENTIFIED IN THE ILLUSTRATED PARTS LIST.  INSTEAD HE SELECTED O-RINGS THAT HE FOUND LOCALLY IN AN O-RING ASSORTMENT KIT.
